Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Having abdominal pain and noticed crust formation on nipple. Any idea?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 557 Questions

Im 20 years old and yesterday I saw some crust on the middle of my nipples and I took it off what can it be? Im on the deposit shot and I had a some abdominal pain earlier that day.
Posted Sun, 6 Jan 2013 in Abdominal Pain
Answered by Dr. Ganesh Sanap 4 hours later
Hi welcome .
There are few side effects of deposit shot, like abominal pain, early mestrual irrregularity, skin shedding etc.
Abdominal is mostly due to side effect of the deposit shot. Scab at nipple may be just a dried crust of normal secretions or may be the side effect od drug.
I would like to suggest, please consult a gyanecologist and get examined. It is difficult to explain in detail without examining the lesion. Also discuss the need of deposit shot and ask for any alternative to avoid untoward side effects.
Hope i have answered your query.
Above answer was peer-reviewed by
Follow-up: Having abdominal pain and noticed crust formation on nipple. Any idea? 17 hours later
Well I squeezed my nipple and there was discharge coming out kind of oily milky discharge
Answered by Dr. Ganesh Sanap 3 hours later
Thanks for writing back.
I think you should consult a gyanecologist. It may be due to side effect of deposit injections. Such kind of milky secretions are seen in galactocele, which occur in lactating women. But in rare occurrence, it may be due to side effect of contraception.
We would want a complete exam of the breast followed by a sonography as well. The issue of deposit injections also needs to be discussed with your gyanecologist.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor